# SDR F3LA200600114

- Difficulty date: September 10, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N804FR
- Make and model: Airbus A318-111
- Aircraft serial: 2051
- Aircraft time: 10,288 hours, 5,339 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 45D31
- Part serial: 2834
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED ENGINE 2 FUEL FILTER CLOG INDICATION.  REPLACED NR 2 ENGINE MAIN FUEL FILTER AND FUEL DIFFERENTIAL PRESSURE SWITCH.  RAN NR 2 ENGINE, FAULT CLEARED.  OPS AND LEAK CHECKED NORMAL PER 73-34-15 PB 401 AND 73-11-10 PB 301.
